Too much Liver Support

  1. Too much Liver Support

    Hey guys,

    I posted a few days ago because I was worried that I had hurt my liver. I ran a cycle of Phreak (Sdrol / Hdrol) and suddenly am getting 'mucusy stools' two weeks into PCT.

    I thought it was because of not enough liver support, but now I think this is probably do to TOO MUCH liver support. Is it possible that this too much Silymarin (Milk Thistle) (I'm taking quite a bit over the recommended) NAC, Dandelion, and Artichoke could lead to this?


    BTW I ran (liver longer, liv 52, milk thistle, mycogreen, SAMe, and Life Support) during the cycle. Now its just NOW Liver Regen & Detox with ample Silymarin.

  2. what's your diet like? doesn't sound liver related.

    Mucous is normally from bowel inflammation (and/or leaky gut syndrome), could be a dietary allergy, or all the extra food intake could've exacerbated an already existing issue. I know I get some gastro issues when bulking (reflux, etc). Getting lots of fiber? Taking digestive enzymes?

  3. milkthistle is pritty safe even at high doses i think they only found soem dirihha in some. not the NAC and others im not sure..
    LG Sciences Board Rep
    These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.

Similar Forum Threads

  1. Replies: 31
    Last Post: 01-17-2012, 10:56 PM
  2. Replies: 48
    Last Post: 06-27-2011, 10:48 PM
  3. Replies: 34
    Last Post: 09-15-2010, 09:43 PM
  4. Orals and liver support/liver cleansing supps
    By LatSpread in forum Anabolics
    Replies: 1
    Last Post: 12-29-2007, 04:50 PM
Log in
Log in